# SDR P5CA9701819

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MAIN DECK FUSELAGE CIRCUMFERENTIAL FRAME AT FS 1900 BETWEEN STRINGERS 11 AND 12.  REPAIRED PER POLAR AIR MA 5310-23:01.
